My PARTIAL SEIZURES usually last about 20 seconds and are triggered by chemical exposure. I am chemical sensative. I was on Depakote (did not work) and recently converted to LAMOTRIGINE increasing gradually until I find if it works for me. I just increased today from 500mg to 600mg per day and am hoping it works.
Hello SLE3594. I just came upon your question. Its been some time since it was asked. The side effects as you might by now know, but I'll post it so anyone else who might come across your post. Common, normal side effects can be diarrhea, dizziness, drowsiness, headaches, nausea, blurred or double vision, constpation, painful menstruel perioda, runny, stuffy nose,upset stomach or pain, tiredness, have trouble sleeping, weight loss, weakness, and vomiting. Just curious how the Lamotrigine is working out for you, and if you're still taking it. Very best wishes,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2011 • 2 answers
Clonazepam - Will the side effects happen to me in my memory when I grow older, if I keep taking it?
Posted 16 Oct 2012 • 1 answer
Posted 3 Jul 2013 • 1 answer
Posted 20 Aug 2017 • 2 answers
Posted 15 Dec 2017 • 0 answers